Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#302441] of Heekyoung Hahn

Papers Published

  1. Ablowitz, MJ; Chakravarty, S; Hahn, H, Integrable systems and modular forms of level 2, Journal of Physics A: Mathematical and General, vol. 39 no. 50 (December, 2006), pp. 15341-15353, IOP Publishing, ISSN 0305-4470 [doi]
    (last updated on 2021/06/15)

    A set of nonlinear differential equations associated with the Eisenstein series of the congruent subgroup Γ (2) of the modular group SL (ℤ) is constructed. These nonlinear equations are analogues of the well-known Ramanujan equations, as well as the Chazy and Darboux-Halphen equations associated with the modular group. The general solutions of these equations can be realized in terms of the Schwarz triangle function S(0, 0, 1/2; z). © 2006 IOP Publishing Ltd. 0 2
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320